Diclofenac Induced Pancreatitis: A Case Report

Main Article Content

Moayad M. Alqurashi https://orcid.org/0000-0002-8380-2097
Omar M. Raslan
Elaff A. Abudawood
Salem M. Bazaraah

Keywords

Pancreatitis, Diclofenac, Drug induced, Voltaren, NSAID, Case Report

Abstract

We report a case of a 30-year-old male presented with acute pancreatitis after a period of diclofenac (Voltaren®) use. Other causes of pancreatitis were ruled out by thorough history, physical examination, and investigations. The patient was admitted and treated conservatively for five days and made a full recovery after the diclofenac was discontinued. To our knowledge, and as reported previously, it appears that diclofenac happens to be the only logical cause for this event. However, further evidence and studies are required to prove the association versus causative relation between usage of diclofenac and pancreatic insult.

Abstract 224 | PDF Downloads 253